The choice of the regularization parameter in ill-posed control problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 125-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_9_a14,
author = {E. N. Domanskii},
title = {The choice of the regularization parameter in ill-posed control problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {125--127},
year = {1976},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_9_a14/}
}
E. N. Domanskii. The choice of the regularization parameter in ill-posed control problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 125-127. http://geodesic.mathdoc.fr/item/IVM_1976_9_a14/